John Schmeelk

Articles in Scholarly Journals [Incomplete List]

  1. Stieltjes transforms on new generalized functions
    International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 6, pp. 421–427, 2001
  2. Wavelet transforms in generalized Fock spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 657–672, 1997
  3. Hankel transforms in generalized Fock spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 259–272, 1994
  4. Fourier transforms in generalized Fock spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 431–441, 1990